|Printable Version of Topic
Click here to view this topic in its original format
|Message Board > Other Drugs > Nurofen Plus Addict Gone Cold Turkey|
|Posted by: Emma March 16, 2017, 11:26 PM|
I'm hoping not to be judged i am an addict and 24 years old. I have co!E off all the benzoate had a withdrawal seizure from then and then i started taking nurofen plus daily for years. I have had enough they make me vomit and feel so unwell yet i am compelled to take them the thought of them makes me gag but i still have to buy them i have gone cold turkey and am coming into day three oh my god no sleep at all maybe two hours a night night sweats my pjs are soaked in sweat sorry to be disgusting I am agitated my muscles ache i can't breathe walking up the stairs even though i run everyday although i am physically unable to now i feel like my body is shutting down this is horrific the exhaustion of my body is beyond comprehension.
Can anyone relate or help me I'm desperate please this is torture
|Posted by: NyToFlorida March 19, 2017, 3:24 PM|
|Hi - sorry no one posted....
If you feel your body is shutting down, please go to hospital or doctor.
I am not an addict, I have not personally gotten off drugs before.
TO EVERYONE WHO IS TRYING TO GET OFF THE MEDS:
From what I read here there are two ways: Taper or Cold Turkey.
They have their pros and cons.
CT is harder physically on the body.
perhaps the middle of the road it taper down to as little as possible, and then CT.
I get it - you are going to suffer mentally or physically, short time or long time.....
CT is not safe sometimes - mentally or physically - depending on the meds you are jumping off of.
Overall - get well prepared BEfore jumping off meds...
Time off work, supportive doctors, alternatives, suppliments, vitamins, change routine, things to divert bordom, etc.
give yourself small goals and rewards - financial - exercise - eating better - cooking - educational classes - catch up on reading, puzzles, crafts, projects, garden - when you are feeling up to it. or just one hour a day at something different.